# SDR R61A201707120526

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,109 hours, 19,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001740
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 18,725 hours, 14,803 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOPERATIVE. R & R THE EMERGENCY LIGHT BATTERY PACK NR 1 UNDER PANEL 228ARC IAW AMM 33-50-01. OPS TESTED GOOD.
